Correlation Engine 2.0
Clear Search sequence regions


  • catheter (2)
  • diagnosis (1)
  • humans (1)
  • isoproterenol (5)
  • man (1)
  • physicians (1)
  • spasm (5)
  • st segment (1)
  • vessels (1)
  • Sizes of these terms reflect their relevance to your search.

    Radiofrequency ablation is an established treatment for atrial fibrillation (AF). However, coronary artery spasm (CAS) is a rare but a potentially lethal complication associated with this procedure. A 54-year-old man with paroxysmal AF underwent pulmonary vein isolation. The procedure was completed and AF could not be induced after burst pacing and the administration of isoproterenol. Suddenly, ST-segment elevation developed in the anterior leads and frequent premature ventricular contractions followed by non-sustained ventricular fibrillation. The diagnosis of CAS was made by urgent coronary angiography. We identified isoproterenol as a potential cause of CAS. Physicians should be aware of this potentially lethal side effect.

    Citation

    Yoshiyuki Okuya, Jae Yoon Park, Anuj Garg, Issam Moussa. Coronary Artery Spasm During Catheter Ablation Caused by the Intravenous Infusion of Isoproterenol. Internal medicine (Tokyo, Japan). 2021 Apr 15;60(8):1221-1224

    Expand section icon Mesh Tags

    Expand section icon Substances


    PMID: 33162486

    View Full Text